# SDR 070167

- Difficulty date: October 14, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 229-275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE GROUND IN CHA, AIRCRAFT OUTER SKIN WAS PUNCTURED BY BELT LOADER.  ACCOMPLISHED TEMPORARY REPAIR TO DAMAGED FUSELAGE BETWEEN STA 229 AND STA 275 IN ACCORDANCE WITH ERO 5330-002.  AIRCRAFT FERRIED TO TUL FOR PERMENANT REPAIR.  OPEN ITEM
